# SDR ASAA2019011327778

- Difficulty date: January 13, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 44,766 hours, 13,393 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN7321
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 11,557 hours, 3,294 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BITE ON NR 1 ENG EEC FOUND FAULT CODE 73-11351. ALSO FOUND C/B AT P18-2 A-5 ENG 1 ALTN PWR CHANNEL A OUT. GROUNDED - YES. FOUND VOLTAGE AT CONNECTOR DP0101. THE RESULT REQUIRES EEC REPLACEMENT. REMOVED AND REPLACED EEC IAW AMM 73-21-60. ALL TEST GOOD. REPAIR/GROUND CONFIRMATION GOOD.
